Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed point iteration for local strictly pseudo-contractive mapping


Author: Xinlong Weng
Journal: Proc. Amer. Math. Soc. 113 (1991), 727-731
MSC: Primary 47H10; Secondary 47H09
MathSciNet review: 1086345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A fixed point of the local strictly pseudo-contractive mapping is obtained as the limit of an iteratively constructed sequence with an error estimation in uniformly smooth Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H09

Retrieve articles in all journals with MSC: 47H10, 47H09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1086345-8
Keywords: Local strictly pseudo-contractive mapping, iterative method
Article copyright: © Copyright 1991 American Mathematical Society